# SDR UALA2011082904587

- Difficulty date: August 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 59,811 hours, 8,696 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE HEAVY HYDRAULIC LEAK FROM CENTER SYSTEM NLG STEERING PRESS FLEX LINE AT SWAGED SECTION AT CONNECTION TO SOLID LINE TOP OF NLG.  REPLACED HYDRAULIC LINE ASSY CARRIED OUT LEAK CHECKS & OPS CHECKS.  ALL OPS & INDICATIONS SATISFACTORY.
